Aleandru Lupaş, Detlef H. Mache, "The -transformation of certain positive linear operators", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 965219, 12 pages, 1996. https://doi.org/10.1155/S0161171296000932
The -transformation of certain positive linear operators
The intention of this paper is to describe a construction method for a new sequence of linear positive operators, which enables us to get a pointwise order of approximation regarding the polynomial summator operators which have best properties of approximation.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.